Medical Questions > Conditions and Diseases > Nausea Forum

headache won't go away after taking supplements

Hello,

5 days ago I took 30mg of zinc + a multivitamin (all vitamins +10mg of zinc)
Just after taking the multivitamin, I got a severe headache, dizziness and vomiting
It's been 5 days, and even though I stopped taking the supplements, the dizziness won't go away
I saw a doctor who gave me paracetamol, but the symptoms remain.
What should I do, should I go to hospital ?
When will the headache go away ?
Thanks
Did you find this post helpful?
|
Tags: Headache
Quick Reply
Must Read
You've probably had a case of food poisoning at least one in your life...but what types of food poisoning exist? Basics on food poisoning here....
Not everyone will get sick from contaminated food. Learn who is more at risk of food poisoning, and what factors increase bacterial growth here....
How do you know if you've got a case of salmonella food poisoning versus e. coli? Learn the basic symptoms of food poisoning and when to seek help here....